# SDR NACA2016110900075

- Difficulty date: October 2, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 663, BL0.  REPAIRED THE FLOOR SUPPORT IAW EO 2933 REV A.
